| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and mildly calcified renal artery.A 6.0mmx20mmx135cm (4f) sterling balloon catheter was advanced for dilation.However, during first inflation at 14 atmospheres for 30 seconds, the balloon ruptured on the hub side of the catheter from the center of the balloon.The device was removed and the procedure was completed with another of the same device.There were no patient complications reported and the patient condition was good.
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description
Additional Manufacturer Narrative
(b)(6).